umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The mathematical theory of Ito diffusions on hypersurfaces, with applications to NMR relaxation problems
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
Umeå University, Faculty of Science and Technology, Department of Chemistry.
Umeå University, Faculty of Science and Technology, Department of Chemistry.
2002 (English)In: Journal of Mathematical Chemistry, ISSN 0259-9791, E-ISSN 1572-8897, Vol. 31, no 1, 65-89 p.Article in journal (Refereed) Published
Abstract [en]

A mathematical framework for translational Brownian motion on hypersurfaces is presented, using an imbedding of the surface and Ito diffusions in the ambient space. This includes a survey of Ito calculus and differential geometry. Computational methods for time correlation functions relevant to spin relaxation studies on curved interfaces are given, and explicit calculations of time correlation functions and order parameters for a “Rippled” surface are presented.

Place, publisher, year, edition, pages
New York: Kluwer Academic Publishers, 2002. Vol. 31, no 1, 65-89 p.
Keyword [en]
Ito diffusion, Brownian motion, hypersurface, relaxation theory, correlation function
National Category
Chemical Sciences Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-19733DOI: 10.1023/A:1015434413906ISI: 000175619800003OAI: oai:DiVA.org:umu-19733DiVA: diva2:202453
Available from: 2009-03-10 Created: 2009-03-10 Last updated: 2017-12-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Cegrell, UrbanUsova, NWestlund, Per-Olof
By organisation
Department of Mathematics and Mathematical StatisticsDepartment of Chemistry
In the same journal
Journal of Mathematical Chemistry
Chemical SciencesMathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 38 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf